# SDR AMTA200600641

- Difficulty date: November 8, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N164AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1238
- Engine: Rroyce RB211524B4
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Broken
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT TRACKCROWN FOUND BROKEN AT FS 1163, RBR  74.5.   REPLACED SEAT TRACK IAW SRM 51-10-01.  (M)
